Itchy skin while on Tysabri?

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

Itchy skin while on Tysabri?

Postby Lainie » Fri Oct 05, 2007 4:52 am

Lately, I've been feeling really itchy all over. I see in the Patient Medication Insert for Tysabri that pruritus (itching) is one of the possible adverse reactions. Anyone else experiencing this?
User avatar
Lainie
Family Member
 
Posts: 63
Joined: Tue Feb 06, 2007 4:00 pm
Location: WI

Postby Cagso » Fri Oct 05, 2007 10:57 am

I have not personally experienced any side effects similar to yours, but I know someone that has had one infusion and the skin on her face has suddenly become extremely dry.
User avatar
Cagso
Getting to Know You...
 
Posts: 15
Joined: Tue Jun 20, 2006 3:00 pm
Location: New York

Postby superman » Fri Oct 05, 2007 12:46 pm

Personnaly, I have not had any side effects.
But as well i am aware from a french MS website of a girl who had an allergic reaction for her infusion: her face was itching and became all red.
The nurses stopped then her infusion and she is now withdrawn from tysa treatment since Drs are a bit over worried when they are any side effects.
User avatar
superman
Family Member
 
Posts: 58
Joined: Mon Jan 22, 2007 4:00 pm

Postby Lainie » Sat Oct 06, 2007 7:17 am

Thanks for the input, everybody. For me, this has been not so much a reaction immediately after the infusion, but more of a general feeling that startetd a couple of weeks after my 2nd infusion. Fortunately, there's no rash or redness involved. This is one of those things that I think is hard to link to the Tysabri because it didn't start immediately after the infusion.
User avatar
Lainie
Family Member
 
Posts: 63
Joined: Tue Feb 06, 2007 4:00 pm
Location: WI


Return to Tysabri (Antegren or Natalizumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service